# SDR DALA2020102003418

- Difficulty date: October 20, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK RIB ON INTERNAL STRUCTURE STAB STATION 92.70 AT LT HORIZONTAL STABILIZER.  CRACK RIB ON INTERNAL STRUCTURE WAS REPAIRED ON STAB STA 92.70 AT LT HORIZONTAL STABILIZER, PER B737-800 SRM 55-10-09 FIG 202 REPAIR 4.
